Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Diophantine approximation properties of certain infinite sets

Author: Wolfgang M. Schmidt
Journal: Trans. Amer. Math. Soc. 278 (1983), 635-645
MSC: Primary 10F10; Secondary 10K15
MathSciNet review: 701515
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We exhibit various infinite sets of reals whose finite subsets do not have good simultaneous rational approximations. In particular there is an infinite set such that each finite subset is "badly approximable" in the sense that Dirichlet's theorem is best possible up to a multiplicative constant.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10F10, 10K15

Retrieve articles in all journals with MSC: 10F10, 10K15

Additional Information

PII: S 0002-9947(1983)0701515-3
Article copyright: © Copyright 1983 American Mathematical Society